MAUDE Adverse Event Report: UNKNOWN DRIVE; BARIATRIC ROLLATOR

UNKNOWN DRIVE; BARIATRIC ROLLATOR
Model Number 10216BL-1
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bariatric rollator.The unit has not been returned for evaluation.End-user was injured when the rollator slid out from under him while he sat on its seat.The brakes reportedly failed to work while engaged.He suffered an l2 vertebrae compression fracture requiring surgical repair.

Brand Name
DRIVE
Common Device Name
BARIATRIC ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key9643217
Report Number2438477-2020-00006
Device Sequence Number16689176
Product Code ITJ
UDI-Device Identifier00822383265254
UDI-Public822383265254
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
Report Date (Section F) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10216BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/09/2019
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/29/2020